# SDR 96UAL900327

- Difficulty date: May 8, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N152UA
- Make and model: Boeing 747222B
- Aircraft serial: 23737
- Engine: Pwa JT9D7R4G2
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Clamp
- Part number: MVT69331681
- Condition: Failed
- Location: Nr 3 Engine
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: F

## Discrepancy

DURING INITIAL CLIMBOUT, RECEIVED A FIRE WARNING FOR NR 3 ENGINE.  EXECUTED EMERGENCY PROCEDURES, DISCHARGED FIRE BOTTLE AND RETURNED TO SFO.  *S/D*  FIRE WARNING PROBABLE CAUSE WAS DUE TO FAILURE OF MANIFOLD CLAMP BETWEEN THE PNEUMATIC MANIFOLD AND HIGH STAGE VALVE.  CLOSE VISUAL INSPECTION INITIATED FOR I800 HOUR INTERVALS.
